# SDR CA100726003

- Difficulty date: July 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Damaged
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ENGINE SUSTAINED AN IFSD DURING CLIMB. TROUBLESHOOTING REVEALED THAT THE HP FUEL PUMP INTERNAL SPLINE ON THE REAR END OF THE SHAFT WERE STRIPPED, THE SHAFT WAS TURNING FREELY INSIDE THE PUMP WHEN TURNED BY THE END OF THE SHAFT.  THE FUEL PUMP HAS APPROX 10940 HRS AND THE OPERATOR TBO IS 12000 HRS.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
